# SDR V0XD201402200013

- Difficulty date: February 20, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 28,323 hours, 20,598 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC67034170
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STATION 280.00 LOWER BULKHEAD WEB CORRODED.  REMOVED LOWER WEB, FABRICATED & INSTALLED NEW WEB PN CC670-34170 IAW REO 670-53-11-594 REV 2011 04 27.
